# SDR DHL2003782012

- Difficulty date: October 17, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC062
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT FOUND EMERGENCY EXIT LIGHTS INOPERATIVE. SWITCH IN OFF POSITION DURING PRE-FLIGHT.  TROUBLESHOT SYSTEM FOUND PORTABLE EMERGENCY EXIT LIGHTS WITH LOW VOLTAGE .7 VDC / CHARGED BATTERIES / TESTED BATTERIES AFTER CHARGE / FOUND FULLY CHARGED TO 2.6 VDC / TESTED SYSTEM IAW M/M 33-50-101 ITEM (N) SYSTEM OPS CHECKED GOOD AT THIS TIME.  AS PRECAUTION DUE TO PREVIOUS WRITE UP REF. LOG PAGE NR 361302 ITEM 1P EMERGENCY EXIT LIGHTS BATTERIES WILL BE REPLACED.  REPLACED BATTERIES IN EMERGENCY EXIT LIGHTS FOR FORWARD ENTRY DOOR AND COCKPIT DOOR QUANTITY 4 - P/N: MISC062 IAW DHL B-727 M/M 33-50-101. OPS CHECKED SATISFACTORY.
